Gorgopis zelleri Janse, 1942

Permalink

FAMILY Hepialidae
SUBFAMILY  
GENUS Gorgopis
SPECIES zelleri
AUTHORJanse, 1942
ORIGINAL COMBINATIONGorgopis zelleri Dew.
TYPE LOCALITY 
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S)  
STATUS Unavailable name
COMMENTAn incorrect subsequent spelling of Gorgopis zellerii Dewitz, 1881.
PUBLICATION Janse A. J. T. 1942-1948. The moths of South Africa. Volume IV. Jugatae, Adelidae and Nepticulidae. - — 4(1):i-xxv, 1-78; 2(1945): 79-148; 3(1948): 149-185; pls. 47-94.
PAGINATION 63